# SDR CALA2025081207618

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,972 hours, 17,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT FOR 4L DOOR INOPERATIVE.   COMPLIED WITH MEL 2566N, PLACED INOP STICKER. VERIFIED DOOR 4L IN ARMED POSITION.   RESEATED 4L DOOR LIGHT, OPS CHECK GOOD
